# SDR CALA2022072001844

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Y-1292 And Fr21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM Y-1292 AND FR21 AT FWD GALLEY AREA (1EA) REMOVED AND REPLACED FLOOR BEAM -Y1292 LOC BTW FR12 TO FR24 AT F WD GALLEY AREA IAW A320 SRM 51-42-11, 51-72-11 AND DWG: D5311281 4, D53110876, D53112812 AND PERFORMED VISUAL INSPECTION ON AREA NOT FOUND ADDITIONAL DAMAGE IAW NTM 51-90-00
